# SDR CA151203017

- Difficulty date: November 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 25 hours
- Engine: Ge CF343B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24410457
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, N
- Precautionary procedure: A

## Discrepancy

(CAN) IT WAS REPORTED TO THE CUSTOMER RESPONSE CENTER (CRC) THAT THE CREW OBSERVED A FIRE INDICATION FOR THE RIGHT-HAND ENGINE AS THE AIRCRAFT WAS CLIMBING OUT. THE CREW FOLLOWED THE CHECKLIST. THE CREW THEN SHUT DOWN THE ENGINE AND THE FIRE INDICATION WENT OUT. THE CREW DECLARED AN EMERGENCY AND DIVERTED. POST-LANDING INSPECTION FOUND NO EVIDENCE OF FIRE. MAINTENANCE WAS CALLED TO INSPECT/TEST THE FIRE INDICATION SYSTEM. NO DEFECTS WERE FOUND. -- INVESTIGATION FINDINGS -- THE RIGHT-HAND ENGINE FIRE DETECTION LOOPS WERE SUBSEQUENTLY RECHECKED. FIRE LOOP A1EZ WAS FOUND TO HAVE A RESISTANCE OF 100 KOHMS. THE LOOP RESISTANCE SHOULD BE MORE THAN 25 MOHMS. THE LOOP WAS REPLACED.
